# SDR CALA2021081101311

- Difficulty date: August 9, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N891UA
- Make and model: Airbus A319-132
- Aircraft serial: 2901
- Aircraft time: 41,676 hours, 22,059 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED SEVERAL ANTI ICE PROBE MESSAGES PRESENT, CFDS SHOWS CAPT/FO PITOT PROBES FAULTING PFR IS FAULTING BOTH PITOTS AS WELL AS F/O STATIC AND F/O TAT. ACCMP TSM 30-31-00-810-804-A AND 30-31-00-810-869-A. PHC1 NOT CURRENTLY FAULTING AND HAS 115 AC AT CONNECTOR. RANG GND/FLT CIRCUIT FROM PHC1 TO LGCIU 1. CIRCUIT RINGS GOOD BUT SUSPECT GND/AIR ISSUE DUE TO PROBES ON BOTH PHCS FAULTING. TROUBLESHOT REF TSM 30-31-00-810-804-A AND 30-31-00-810-869-A FOR LOSS OF POWER SUPPLY AND GND/FLT INFO FOR PHC 1 (6DA1). REPLACED TB 213VT3 REF WDM 30-31-03, AND REPLACED PHC 1 REF AMM 30-31-34, OPS CHECK GOOD. NO FAULTS FOUND. SEC 3 WAS REMOVED AND REINSTALLED TO FOM REF AMM 27-93-34, OPS CHECK GOOD. ADD EMP:U221899 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1988355  SN OFF 5386 COMPUTER, PROBE  OFF 31-3130-9-0003 5386 ON 31-3130-9-0003 9012
